잠시만 기다려 주세요. 로딩중입니다.

Negative myoclonus associated with tramadol use

Yeungnam University Journal of Medicine 2020년 37권 4호 p.329 ~ 331
배성윤, 이세진,
소속 상세정보
배성윤 ( Bae Seong-Yoon ) - Daegu Fatima Hospital Department of Neurology
이세진 ( Lee Se-Jin ) - Yeungnam University College of Medicine Department of Neurology

Abstract


Negative myoclonus (NM) is a shock-like jerky involuntary movement caused by a sudden, brief interruption of tonic muscle contraction. NM is observed in patients diagnosed with epilepsy, metabolic encephalopathy, and drug toxicity and in patients with brain lesions. A 55-year-old man presented with NM in both his arms and neck. He has taken medications containing tramadol at a dose of 80?140 mg/day for 5 days due to common cold. He had no history of seizures. Acute lesions were not observed during magnetic resonance imaging, and abnormal findings in his laboratory tests were not noted. His NM resolved completely after the discontinuation of tramadol and the oral administration of clonazepam. Our case report suggests that tramadol can cause NM in patients without seizure history or metabolic disorders, even within its therapeutic dose.

키워드

Negative myoclonus; Myoclonus; Seizure; Tramadol

원문 및 링크아웃 정보

등재저널 정보